On a Fluctuation Identity for Multidimensional Lévy Processes

Yozo Tamura, Hiroshi Tanaka

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)363-380
Number of pages18
JournalTokyo Journal of Mathematics
Volume25
Issue number2
DOIs
Publication statusPublished - 2002 Jan 1

Fingerprint

Lévy Process
Fluctuations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a Fluctuation Identity for Multidimensional Lévy Processes. / Tamura, Yozo; Tanaka, Hiroshi.

In: Tokyo Journal of Mathematics, Vol. 25, No. 2, 01.01.2002, p. 363-380.

Research output: Contribution to journalArticle

Tamura, Yozo ; Tanaka, Hiroshi. / On a Fluctuation Identity for Multidimensional Lévy Processes. In: Tokyo Journal of Mathematics. 2002 ; Vol. 25, No. 2. pp. 363-380.
@article{07b9eaaf9cc740e1914a022b823731f8,
title = "On a Fluctuation Identity for Multidimensional L{\'e}vy Processes",
author = "Yozo Tamura and Hiroshi Tanaka",
year = "2002",
month = "1",
day = "1",
doi = "10.3836/tjm/1244208860",
language = "English",
volume = "25",
pages = "363--380",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - On a Fluctuation Identity for Multidimensional Lévy Processes

AU - Tamura, Yozo

AU - Tanaka, Hiroshi

PY - 2002/1/1

Y1 - 2002/1/1

UR - http://www.scopus.com/inward/record.url?scp=37249040162&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=37249040162&partnerID=8YFLogxK

U2 - 10.3836/tjm/1244208860

DO - 10.3836/tjm/1244208860

M3 - Article

AN - SCOPUS:37249040162

VL - 25

SP - 363

EP - 380

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -